# SDR A6WA201441520

- Difficulty date: May 9, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER UPPER TCAS HAS GOUGE.  REPAIRED FUSELAGE SKIN UNDER TCAS ANTENNA IAW EA 15-2014-110.
